medical advice column,
What if you were a writer of a medical advice column, and you received this question from a reader:
I have been on Mirtazapine 45mg and Venlafaxine 225 mg for the last 3 years for PTSD, depression and an eating disorder. Following a crisis last year my psychiatrist said I would need to stay on the combination for at least 2 more years. But I have been feeling a lot better for months so I persuaded a new GP to let me start coming off them. It’s been 3 weeks now and I have gone down to just 75mg of Venlafaxine. Apart from nausea I don’t seem to be having withdrawal symptoms but mentally I feel bad and I am not eating properly again. I have gone down 2 dress sizes in 3 weeks. I don’t want to go back on the tablets but know I am not right, I don’t know what to do. Has anyone else been in this situation?
(Patient. Retrieved from: http://patient.info/forums/discuss/what-should-i-do-360482).
What would be your reply?